# SDR UALA2010110804158

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER SURFACE PANEL JUST OUTBOARD OF INBD AILERON. WS834.50 AND WS862.00 HAVE SUSTAINED HAIL DAMAGE, THERE HAS BEEN A TOTAL OF 11 HITS, AVERAGE DEPTH IS .003, 1 INCH IN DIAMETER AND NONE HAVE PENETRATED ACCOMPLISHED REPAIR PER SRM, REPAIR 1 ON OV WU B8478W.
